# SDR XN0A1283

- Difficulty date: December 13, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- Aircraft time: 58,101 hours, 37,391 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT THE NOSE GEAR SEEMED TO BOTTOM OUT.  INSPECTED NOSE STRUT ASSY AND FOUND STRUT LOW ON NITROGEN, SERVICED NLG STRUT WITH NITROGEN IAW B727 MM CHAPTER 32-10-00.
